# SDR SWAA2022072720766

- Difficulty date: June 20, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FWD INTERCOSTAL AT BL 0 BS 344+9. / [01] CRACKED ON PASSENGER CABIN FWD INTERCOSTAL AT BL 0 BS 344+9; WL 208 P/N 141A5410-23; FOUND TO BE OUT LIMITS DUE TO NO ALLOWABLE DAMAGE IN SRM; IT WILL BE REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[02] VERIFIED CORRECTIVE ACTION #1;[03] RECIVED NEW INTERCOSTAL ITEM 141A5410-23 LOT 1495347-1 LOCATED AND DRILLED NEW INTERCOSTAL AT BL 0 BS 344 TO BS 360; WL 208 ; IAW 737-700 SRM 51-40-05-0G-0 DWG 141A5400.- OK TO INSTALL.-;[04] UPDATED PART REMOVED;[05] VERIFIED ACTION #3; OK TO INSTALL GIVEN;[06] INSTALLED NEW INTERCOSTAL IN PASSENGER CABIN FWD AT BL 0 BS 344 TO BS 360; WL 208 . IAW 737-700 SRM 51-40-02-0G-0; DWG 141A5400.;[07] VERIFIED CORRECTIVE ACTION 6 INSTALLATION;[08] TASK COMPLETE
